4 doctors weighed in:

I have been taking penicillin for two days and have been nauseous constantly. Is the penicillin causing this and how do I treat the nausea?

4 doctors weighed in
Dr. Warren Jacobs
Family Medicine
2 doctors agree

In brief: Unlikely

What are you taking the penicillin for ?

In brief: Unlikely

What are you taking the penicillin for ?
Dr. Warren Jacobs
Dr. Warren Jacobs
Thank
Dr. Paul Diamond
Family Medicine
2 doctors agree

In brief: ? more info needed

First, why were you prescribed penicillin in the first place? Any medication could potentially cause stomach side effects, but it could either be the medication or the underlying condition.
If it persists, talk to the doctor who prescribed it, and if it was a dentist for a tooth infection, speak to your doctor about changing it to something else, or ask dentist if it is absolutely necessary.

In brief: ? more info needed

First, why were you prescribed penicillin in the first place? Any medication could potentially cause stomach side effects, but it could either be the medication or the underlying condition.
If it persists, talk to the doctor who prescribed it, and if it was a dentist for a tooth infection, speak to your doctor about changing it to something else, or ask dentist if it is absolutely necessary.
Dr. Paul Diamond
Dr. Paul Diamond
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors